Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/3832
Title: Convection due to oblique magnetic field in the penumbral region of sunspot
Authors: Shanker, B
Babu, A Benerji
Keywords: Convection
Penumbra
Bifurcation points
Issue Date: Apr-2006
Publisher: CSIR
Abstract: The linear stability of convection due to oblique magnetic field in the penumbral region of sunspot has been investigated. We have obtained the values of Takens-Bogdanov bifurcation points and co-dimension two-bifurcation points by plotting graphs of neutral curves corresponding to stationary and oscillatory convection for different values of physical parameters relevant to convection in the penumbral region of sunspot.
Description: 84-89
URI: http://hdl.handle.net/123456789/3832
ISSN: 0367-8393
Appears in Collections:IJRSP Vol.35(2) [April 2006]

Files in This Item:
File Description SizeFormat 
IJRSP 35(2) 84-89.pdf295.03 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.